The Annals of Probability
- Ann. Probab.
- Volume 32, Number 1B (2004), 880-914.
A law of large numbers for random walks in random mixing environments
We prove a law of large numbers for a class of ballistic, multidimensional random walks in random environments where the environment satisfies appropriate mixing conditions, which hold when the environment is a weak mixing field in the sense of Dobrushin and Shlosman. Our result holds if the mixing rate balances moments of some random times depending on the path. It applies in the nonnestling case, but we also provide examples of nestling walks that satisfy our assumptions. The derivation is based on an adaptation, using coupling, of the regeneration argument of Sznitman and Zerner.
Ann. Probab., Volume 32, Number 1B (2004), 880-914.
First available in Project Euclid: 11 March 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Comets, Francis; Zeitouni, Ofer. A law of large numbers for random walks in random mixing environments. Ann. Probab. 32 (2004), no. 1B, 880--914. doi:10.1214/aop/1079021467. https://projecteuclid.org/euclid.aop/1079021467